# SDR ASAA0540434

- Difficulty date: August 30, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD C-CHANNEL.  REMOVED DAMAGED SECTION OF AFT PRESSURE BULKHEAD AND VERTICAL STIFFENER, FABRICATED REPAIR PARTS AND INSTALLED IAW EA.  (K)
